Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from stomatch pain. Getting relief while on medication. How to diagnose the problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3040 Questions
i am suffering from stomatch pain ( and marod) in right side at different places since last two years . it stared again when i stop taking medicine. i would have all kind of test as suggested by doctor and report is enclosed for reference.
please suggest me to do further investigation.As per your advice i will meat you for treatment.i am serving at SIGROULI(M.P.)
Posted Thu, 4 Apr 2013 in Abdominal Pain
Answered by Dr. Luchuo Engelbert Bain 2 hours later
Hi and thanks for the query,
Your bacteriological cultures and sensitivity tests show E . Coli, sensitive to very readily available antibiotics (Ofloxacin and Norfloxacin which I presume you have already taken).
A normal gastroscopy eliminates the possibility of peptic ulcer disease, although in some rare conditions could still exist despite the normality of this result. I do not know whether you have done an abdominal ultrasound and a CT scan of the abdomen. A stool hemocult and sigmoidocolonoscopy to eliminate the possibility of an intestinal tumour is advisable. Liver function tests are of extreme importance to be sure that this pain is not originating from the liver.
I suggest you book an appointment with the Gastroenterologist for a complete reevaluation and management. Diseases such as chronic diverticulitis, rare forms of Chron s disease, Bauhinitis (inflammation of the ileocecal junction) could present as such.
Normality in all of these tests shall suggest the diagnosis of Irritable bowel syndrome and /or chronic dyspepsia.
Meting a gastroenterologist for a complete evaluation is advisable.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Follow-up: Suffering from stomatch pain. Getting relief while on medication. How to diagnose the problem? 6 hours later
some of report also attached in continuation
please see
Answered by Dr. Luchuo Engelbert Bain 7 hours later
Hi and thanks fir the query,
the results presented are additional stool cultures and sensitivity tests. Again, what you present with must not necessarily be infectious considering the fact that the infectious possibility has, in my humble opinion, been well evaluated.
You need an abdominal ultrasound, an Abdominal CT Scan and a complete reevaluation by a gastroenterologist.
That s my suggestion.
Thanks and best regards,
Luchuo, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor